clomid side effects?

Discussion in 'Long Term Trying To Conceive' started by cookie, Oct 16, 2008.

  1. cookie

    cookie Member

    Joined:
    Nov 27, 2007
    Messages:
    13
    Likes Received:
    0
    I don't often post on here (more of a lurker) but I was wondering if you lovely peeps would be able to help me.

    We've been TTC for 3 years, have had five miscarriages and we're now trying clomid (on the first cycle)
    :witch: is due tomorrow but for the last week I have been SO SO bloated it is unbelievable. Honestly, I look about five months preg. My stomach is hard and I 've been feeling really sick.

    :bfn: this morning (plus a few tears) so my question is - is bloating/sickness a side effect of Clomid? Even though I took it over three weeks ago?
    I'm very confused

    thanks v.much
    Laura x
     
  2. pink_glitter

    pink_glitter Well-Known Member

    Joined:
    Aug 27, 2008
    Messages:
    130
    Likes Received:
    0
    hi cookie,

    I am on my first cycle of clomid and have taken the tablets at night due to warnings from other girls about side effects. However i wok up last night soaking wet from being so hot and when i stood up i nearly fell over. Unfortunatly i feel sick all say too so i guess taking them at night hasnt helped me out.

    I havent got the bloatedness yet just feel sick and dizzy, i am not sure if this eases with time...I really hope it does as i feel so poo!!

    There is a few side effects with clomid, you can always ring your doc if you worried though xx
     
  3. pixielou

    pixielou Well-Known Member

    Joined:
    Nov 8, 2007
    Messages:
    744
    Likes Received:
    0
    Hi Cookie, just finished clomid last month. Had quite a few side effects from it such hot flushes, irritable and dry skin but none of the symptoms that you mentioned. Symptoms can vary from to person to person although yours do sound a bit unsual. If I were you I would keep testing. Hope that helps!
     
  4. aflight84

    aflight84 Mummy to a princess x

    Joined:
    Jul 14, 2008
    Messages:
    4,440
    Likes Received:
    0
    hey - i'm on first cycle clomid and i'm due on on monday - i've been suffering with bloating and gass and all kinds of other symptoms and i'm hoping it's leading to bfp and not a side effect of clomid
     
  5. cookie

    cookie Member

    Joined:
    Nov 27, 2007
    Messages:
    13
    Likes Received:
    0
    thanks everyone
    this bloating is doing my head in - have had to undo the top button on my jeans!!! aaaaaarghhhh!!
    wouldn't mind if it was all leading to :bfp: but at the minute I just look like a pudding!
    xx

    fingers crossed for you all! baby dust all round
     
  6. aflight84

    aflight84 Mummy to a princess x

    Joined:
    Jul 14, 2008
    Messages:
    4,440
    Likes Received:
    0
    i'm the same i've even gone and got myself a new pair of jeans. haha
    in the hope it is BFP i made sure they were maternity ones hahahahahaha
     
  7. anns

    anns Well-Known Member

    Joined:
    Aug 11, 2008
    Messages:
    116
    Likes Received:
    0
    cookie, how many days post ovulation are you now?

    I am also getting hotflashes, bloating dry mouh etc...I too hope that they are leading to BFP. I am 14 dpo and will do test tomarrow.
     
  8. cookie

    cookie Member

    Joined:
    Nov 27, 2007
    Messages:
    13
    Likes Received:
    0
    Hi anns
    I'm 15 dpo today
    really disheartened at :bfn: but will wait and see what happens over the next couple of days
    def haven't had the usual signs that AF is on it's way but don't know if thats the clomid as well as this is my first cycle
    fingers crossed for you!
     
  9. anns

    anns Well-Known Member

    Joined:
    Aug 11, 2008
    Messages:
    116
    Likes Received:
    0
    ladies,,do the clomid side effects last the whole month? I thought it will last till the last day of the dosage...
    so now i am little depresssed...the symptoms I was having are due to clomid??????
     
  10. JASMAK

    JASMAK Mom of three

    Joined:
    May 27, 2008
    Messages:
    14,703
    Likes Received:
    0
    I had bloating during my Clomid. I would say that during the usage of Clomid, then it probably is the Clomid, but after that...I would say that it is probably hormones rather than the Clomid.
     
  11. maz

    maz TTC #1 since Oct 2004

    Joined:
    Feb 16, 2008
    Messages:
    3,887
    Likes Received:
    0
    I only had sweats - day and night - while on clomid, and shooting pain on O day. After that I didn't have any other side effects. Like jasmak says, perhaps its your hormones playing up. If :witch: doesn't show up, leave it another couple of days and then retest.

    :dust: good luck
     
  12. Diamonique

    Diamonique Member

    Joined:
    Jan 11, 2012
    Messages:
    8
    Likes Received:
    0
    --------------------------------------------------------------------------------

    Hi Ladies, im new to this forum and want to hear from people who are in similiar situations. I am 38 with a 6 year old daughter and have been TTC for 2 years. I have hypothyriodism and take 175mg of thyroxine. I also have been using 100mg clomid,, ive had 3 months on 50mg and this is my first month on 100mg.
    I am 14 dpo so my period is due, I have been having alot of symptoms/side effects, not sure which. Every month on Clomid I have felt pregnant, it's such a cruel drug, to do that to somebody so desperate for a baby. This month the symptoms are more intense, im guessing it's because of the higher dosage of clomid. I have had a metallic taste in my mouth for the past week and alot of back pain. Nausea and cramps. My emotions are all over the place the past few days and I can't stop crying. Is this mormal? I have tested for pregnancy but . When I was pregnant with my daughter I showed positive a week before my af so im assuming I would of this time too. I don't know whether I can go through much more of this, I feel it's tearing my heart out everytime I get a negative.
     
  13. heavenly

    heavenly 40+ TTC for the 1st time

    Joined:
    Oct 8, 2008
    Messages:
    1,581
    Likes Received:
    0
    I am hoping some of you can put my mind at rest!

    Had no side effects at all when I took Clomid for 5 days early in Jan, AF arrived yesterday and I don't feel right. The flow is extremely heavy, I threw up yesterday and today I feel light headed and extremely tired, as if I have taken a sleeping tablet.

    I am due to start taking Clomid again tonight.

    Are any of these symptoms normal?
     
  14. Mrs.Stinski

    Mrs.Stinski Moving on to IUI

    Joined:
    Jul 21, 2011
    Messages:
    389
    Likes Received:
    0
    Clomid was absolutely horrible to me. I was on it for 3 cycles, it worked but made me completely batty. I had hot flashes, night sweats, horrible bloating and cried almost all the time. I switched to Letrozole this cycle and have had no side effects. Clomid is a stronger drug, but I just couldnt deal with the side effects any longer when I found out there was an alternative drug to take. I also had really heavy periods while on Clomid. It stays in your system for weeks even after your last dose. Good luck to you ladies on getting past the Clomid side effects and getting your BFPs!!
     
  15. lisap2008

    lisap2008 Well-Known Member

    Joined:
    May 30, 2011
    Messages:
    2,745
    Likes Received:
    3
    I had horrible mood swings on clomid and every pregnancy symptom in the 2ww on BFN cycles. on my BFP cycle I had hardly any symptoms till I got the BFP but then I lost it a few days later.
     
  16. CryHer

    CryHer Well-Known Member

    Joined:
    Aug 17, 2011
    Messages:
    459
    Likes Received:
    0
    I'm on 2nd day of 50mg Clomid. I have absolutely no side effect. Thank God. I know bloating among a million other htings are side effects of Clomid. hang in there!
     
  17. heavenly

    heavenly 40+ TTC for the 1st time

    Joined:
    Oct 8, 2008
    Messages:
    1,581
    Likes Received:
    0
    Well those side effects I was having was nothing to do with Clomid, so I have just finished my 2nd cycle of Clomid tablets and no side effects so far!!!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice